# SDR REXA01010

- Difficulty date: June 7, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N8409N
- Make and model: Cndair CL6002B19
- Aircraft serial: 7409
- System (JASC): 3500 · Oxygen System
- Part: Hose
- Part number: 380270260
- Condition: Ruptured
- Part time: 2,220 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVER SEAT POSITION OXYGEN MASK SUPPLY HOSE RUPTURED AND SEPARATED FROM FITTING.  REMOVED AND REPLACED HOSE.  THIS WAS FOUND WHILE INVESTIGATING A DEPLETED CREW OXYGEN SYSTEM.  (M)
